# SDR UIEA200400052

- Difficulty date: April 21, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK SEAT TRACK CROWN HAS 2 OF THE LIPS SHEARED OFF AT STATION 660 LBL 46.65.  DAMAGED SEAT TRACK SECTION TRIMMED OUT AND REPAIR SECTION SPLICED ON IAW SRM 53-10-05.  (M)
